Number theory
Linear dependence of quasi-periods over the rationals
Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 409-414.

In this note we shall show that a lattice ω 1 +ω 2 in has -linearly dependent quasi-periods if and only if ω 2 /ω 1 is equivalent to a zero of the Eisenstein series E 2 under the action of SL 2 () on the upper half plane of .

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.171
Classification: 11J72, 11J89
Kumar, K. Senthil 1

1 National Institute of Science Education and Research, HBNI, P.O.Jatni, Khurda, Odisha-752 050, India
@article{CRMATH_2021__359_4_409_0,
     author = {Kumar, K. Senthil},
     title = {Linear dependence of quasi-periods over the rationals},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {409--414},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {4},
     year = {2021},
     doi = {10.5802/crmath.171},
     mrnumber = {4264323},
     zbl = {07362161},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.171/}
}
TY  - JOUR
AU  - Kumar, K. Senthil
TI  - Linear dependence of quasi-periods over the rationals
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 409
EP  - 414
VL  - 359
IS  - 4
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.171/
DO  - 10.5802/crmath.171
LA  - en
ID  - CRMATH_2021__359_4_409_0
ER  - 
%0 Journal Article
%A Kumar, K. Senthil
%T Linear dependence of quasi-periods over the rationals
%J Comptes Rendus. Mathématique
%D 2021
%P 409-414
%V 359
%N 4
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.171/
%R 10.5802/crmath.171
%G en
%F CRMATH_2021__359_4_409_0
Kumar, K. Senthil. Linear dependence of quasi-periods over the rationals. Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 409-414. doi : 10.5802/crmath.171. http://www.numdam.org/articles/10.5802/crmath.171/

[1] Baker, Alan On the quasi-periods of the Weierstrass ζ-function, Nachr. Akad. Wiss. Gött., II. Math.-Phys. Kl., Volume 1969 (1970), pp. 145-157 | Zbl

[2] Brownawell, W. Dale; Kubota, Kenneth K. The algebraic independence of Weierstrass functions and some related numbers, Acta Arith., Volume 33 (1977), pp. 111-149 | DOI | MR | Zbl

[3] Coates, John Linear forms in the periods of the exponential and elliptic functions, Invent. Math., Volume 12 (1971), pp. 290-299 | DOI | MR | Zbl

[4] Coates, John The transcendence of linear forms in ω 1 ,ω 2 ,η 1 ,η 2 ,2πi,, Am. J. Math., Volume 93 (1971), pp. 385-397 | DOI | MR | Zbl

[5] Heins, Maurice H. On the pseudo-periods of the Weierstrass zeta-functions, SIAM J. Numer. Anal., Volume 3 (1966), pp. 266-268 | DOI | Zbl

[6] Heins, Maurice H. On the pseudo-periods of the Weierstrass zeta functions. II., Nagoya Math. J., Volume 30 (1967), pp. 113-119 | DOI | MR | Zbl

[7] Lang, S. Elliptic functions, Graduate Texts in Mathematics, 112, Springer, 1987 | MR | Zbl

[8] Masser, David Elliptic functions and transcendence, Lecture Notes in Mathematics, 437, Springer, 1975 | MR | Zbl

[9] Schneider, Theodor Einführung in die transzendenten Zahlen, Grundlehren der Mathematischen Wissenschaften, 81, Springer, 1957 | MR | Zbl

[10] Siegel, Carl L. Über die Perioden elliptischer Funktionen, J. Reine Angew. Math., Volume 167 (1932), pp. 62-69 | Zbl

Cited by Sources: